# SDR AT9900666

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Part number: 991007813
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND CORROSION AT LOWER EDGE FORWARD SERVICE DOOR CUTOUT BETWEEN SKIN AND DOUBLER.  REMOVED AND REPLACED R1 DOOR CUSP IAW DC9 SRM 53-05 FIGURE 55, 51-30-1, 51-30-5.
